Volume 13, Issue 2 (1993)

NdM_vol13_n2_1993 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Total subspaces with long chains of nowhere norming weak*-sequential closures Details     PDF
M.I. Ostrovskii 217-227

Symmetries which preserve the characteristic vector field of K-contact manifolds Details     PDF
Jun Iti Inoguti, Masami Sekizawa 229-236

What is the shape of a triangle? Details     PDF
Dana N. Mackenzie 237-250

Order and symmetry of simple games Details     PDF
Axel Ostmann 251-267

Existence results for a class of nonhomogeneous elliptic equations with critical Sobolev exponent Details     PDF
Rafael Castro, Mario Zuluaga 269-276

Remarks concerning the separable quotient problem Details     PDF
Jerzy Kakol, Wieslaw Sliwa 277-282

On embeddings of relational categories into algebraic categories Details     PDF
Josef Slapal 283-290

A combinatorial lemma on the cartesian product of finite sets Details     PDF
U. Bartocci, A. Girardi 291-294

Groups whose infinite proper subgroups are T-groups Details     PDF
Maria Rosaria Celentani, Ulderico Dardano 295-307

p+2=P<sub>2</sub> in short intervals Details     PDF
Saverio Salerno, Antonio Vitolo 309-328

Note on a problem in graph theory Details     PDF
Dãnut Marcu 329-331

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932